Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Mild-moderate acne, dry eyes, thinning hair. Came off COC, discontinued zineryt. Related?

I developed mild-moderate acne after coming off the COC following migraine with aura. Started Cerazette and Zineryt. 11 months on skin no better, probably worse. Have discontinued Zineryt. GP advised I come off Cerazette, then try Oxytetracycline . Should I do both at once? If not, how long should I wait to start Oxytet? Cerazette thinned my hair and caused v. dry eyes . Can Oxytet make this worse? Thanks.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
oxy tetracycline is best choice for acne
it has no side effects on hair and skin
you can take for 10 days to 3 week
and off and on for 7=10 days when recurs
keep skin dry
no oilyand greesy food
non toxic soap shampoo oils and other body application materials
avoid painkillers ibuprufen paracetamol calcium vitamins dietry suppliments
apply clindac gel for local application bd
and tretinoic acid gel at night switch light off after gel application night as it reacts with light
take tab ebastine 10 mg if itch
continue 3 months it will benefit you

Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor